# SDR NSVA200600136

- Difficulty date: September 10, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 32,237 hours, 32,761 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 921078
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TEMPERATURE IN COCKPIT UNCONTROLLABLE, BURNING SMELL NOTED INITIALLY WHEN BLEEDS TURNED ON.  EXTREMELY HOT AIR BLOWING THRU VENTS.  DUCT SHOWED 35 DEGREES THEN COOLED WHEN BLEEDS TURNED OFF.  TEMPERATURE COOLED AFTER BLEEDS TURNED OFF, BUT STILL HOT.  F/A NOTICED BURNING SMELL WHEN COCKPIT DOOR OPENED.  REMOVED AND REPLACED RT ACM IAW 21-50-035 PN ON/OFF 776910-6 SN OFF 921078, SN ON 920548, OPS CHECK GOOD.
